Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I m feeling slight pain in my liver-area, and a bit of dizziness, please help

is it ok for liver-pain/ dizziness to occur when on udiliv-300 ? I have high SGOT/ SGPT levels, & was prescribed uldiliv-300 twice daily for 15 days. However, I m feeling slight pain in my liver-area, and a bit of dizziness for a few hours after I take medicine. Is it safe to continue ?
Asked On : Sun, 23 Jan 2011
Answers:  2 Views:  645
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
drink lots of water like every two hours for the next week to clean out any infection u may have sometimes the meds are giving you side affects
Answered: Sun, 21 Aug 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Nothing to worry,you can continue.
take medicine after meal.
Ok and bye.
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor